MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC SITTER ELITE; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8345
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported two sitter elite alarms not working and or damaged.No patient injury or incident.Sn: (b)(6), stuck in suspend mode.Sn: (b)(6), damaged wires.
 
Additional Manufacturer Narrative
Product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The instructions for use state: to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm, sensor or magnet if it does not activate each time weight is removed from the sensor, the chair belt sensor is unfastened, or magnet is removed from face plate.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
SITTER ELITE
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20833757
Report Number2182318-2024-00164
Device Sequence Number15635931
Product Code PJO
UDI-Device Identifier10190676005489
UDI-Public10190676005489
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8345
Device Catalogue Number8345
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown